Posted 5/24/2015 10:56 AM (GMT -6)
Hi my son started allergy shots, the 3rd week he got a migraine within hours that lasted about a week. The 4th week he got a migraine the next morning, and has had it ever since. His allergist strongly denies that the shots caused his headache(my son has never had headaches before). Of course we immediately stopped allergy shots. We have tried codeine/caffeine tabs from ENT doctor, a round of prednisone from General doctor, B-2 and magnesium from Neurologist, along with the OTC remedies, nothing has helped. We discontinued/lessened ibuprofen because of possible rebound effects. We are even trying homeopathic Belladonna tabs. The general doctor feels that the headache should go away as the allergy shot serum fades away. My son has sinus and eye pain, sensitivity to light and loud noise, he thinks maybe the pain is a little less than it was the first week. Any help will be appreciated!